Bernoulli jets and the zero mean curvature equation

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We consider an elliptic PDE problem related with fluid mechanics. We show that level sets of rescaled solutions satisfy the zero mean curvature equation in a suitable weak viscosity sense. In particular, such level sets cannot be touched from below (above) by a convex (concave) paraboloid in a suitably small neighborhood.

Original languageEnglish
Pages (from-to)710-736
Number of pages27
JournalJournal of Differential Equations
Volume225
Issue number2
DOIs
Publication statusPublished - 15 Jun 2006
Externally publishedYes

Fingerprint Dive into the research topics of 'Bernoulli jets and the zero mean curvature equation'. Together they form a unique fingerprint.

  • Cite this